# SDR RRXA991160

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975491334
- Condition: Cracked
- Location: Bd 260 - 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK AND CORROSION, FUSELAGE, LONGERON 36 BETWEEN STA 260 AND STA 300.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR SECTION OF LONGERON IAW DAC DWG NR 9754913 AND DC8 SRM 53-2-2 FIG 10, SHT 1.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
